Access count of this item: 95

Files in This Item:
File Description SizeFormat 
1323_12.pdf1.11 MBAdobe PDFView/Open
Title: Asymptotic analysis for the Cauchy problem for a functional PDE (Viscosity Solutions of Differential Equations and Related Topics)
Authors: Shimano, Kazufumi
Author's alias: 嶋野, 和史
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1323
Start page: 147
End page: 161
URI: http://hdl.handle.net/2433/43136
Appears in Collections:1323 Viscosity Solutions of Differential Equations and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.